Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Continuous Increasing Functions of Finite and Transfinite Ordinals

Oswald Veblen
Transactions of the American Mathematical Society
Vol. 9, No. 3 (Jul., 1908), pp. 280-292
DOI: 10.2307/1988605
Stable URL:
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 11 references.

  • §
    G. CANTOR, Beitrage zur Begriindung der transfiniten Mengenlehre, Mathematische Annalen, vol. 49 (1897).
  • G. H. HARDY. Quarterly Journal of Mathematics, Vol. 35 (1903), pp. 87-94.
  • CANTOR, loc. cit., p. 226.
  • **
    CANTOR, loc. cit., p. 237, Theorem B.
  • CANTOR, loc. cit., p. 210.
  • Loc. cit., p. 233.
  • CANTOR'S proof of Theorem A, loc. cit, p. 242.
  • CANTOR, loc. cit., § 20.
  • §
    CANTOR, theorems G and H, p. 245.
  • CANTOR, Mathematische Annalen, vol. 46 (1895), pp. 481-2.
  • F. HAUSDORFF; Untersuchungen über Ordnungstypen, L e i p zig e r B erich t e, 1906-07.